# SDR 98FDEA00714

- Difficulty date: November 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421FE
- Make and model: Airbus A310-222
- Aircraft serial: 342
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 648804191
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

98-0286, NR 1 ENG OIL INDICATORS DECREASED TO 0 AT FL350, BOTH ECAM AND ANALOG.  REMOVED AND REPLACED ENGINE OIL QTY DUAL INDICATOR.
